Alert archive / Michigan / Flash Flood Warnings in 2014

Flash Flood Warning 5, NWS Northern Indiana

June 23, 2014Berrien County, Cass County, Michigan

NWS Northern Indiana issued this flash flood warning at Jun 23, 2014, 5:48 PM EDT for Berrien County, Cass County, Michigan. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 23, 2014, 5:48 PM EDT (21:48 UTC)
Expired
Jun 23, 2014, 8:45 PM EDT
In force
3 hr
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Flood severity
None

Counties Berrien County, MI, Cass County, MI

The radar

The Northern Indiana radar (KIWX), 72 km from the middle of the area, began a volume at 21:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 23, 5:53 PM EDTHEAVY RAIN 2.35Three Oaks, MISTORM TOTAL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 9.8 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2014-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2014-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1334 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

327 
WGUS53 KIWX 232148
FFWIWX
MIC021-027-240045-
/O.NEW.KIWX.FF.W.0005.140623T2148Z-140624T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
548 PM EDT MON JUN 23 2014

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BERRIEN COUNTY IN SOUTHWEST MICHIGAN...
  THIS INCLUDES THE CITIES OF...NILES...BUCHANAN...
  WESTERN CASS COUNTY IN SOUTHWEST MICHIGAN...
  THIS INCLUDES THE CITY OF DOWAGIAC...

* UNTIL 845 PM EDT

* AT 539 PM EDT...TRAINED WEATHER SPOTTERS REPORTED FLASH FLOODING   
FROM THUNDERSTORMS OVER THE WARNED AREA. WATER WAS REPORTED ON 
SEVERAL ROADS BETWEEN STEVENSVILLE AND BUCHANAN WITH AT LEAST ONE 
ROAD WASHED OUT. RADAR ESTIMATES LOCALIZED 2 TO 3 INCH RAINFALL 
AMOUNTS OVER THE PAST COUPLE OF HOURS. 

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
CASSOPOLIS...DOWAGIAC...BERRIEN SPRINGS AND BUCHANAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

&&

LAT...LON 4177 8592 4176 8669 4207 8651 4208 8594

$$

FISHER
1 follow-up statement
213 
WGUS73 KIWX 232259
FFSIWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
659 PM EDT MON JUN 23 2014

MIC021-027-240045-
/O.CON.KIWX.FF.W.0005.000000T0000Z-140624T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BERRIEN MI-CASS MI-
659 PM EDT MON JUN 23 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM EDT FOR
WESTERN CASS AND BERRIEN COUNTIES...

AT 652 PM EDT...THE HEAVY RAIN HAS SHIFTED EAST OF THE WARNING AREA. 
HOWEVER...LAW ENFORCEMENT OFFICIALS AND SPOTTERS REPORTED NUMEROUS 
ROADS UNDER WATER FROM SOUTHERN BERRIEN COUNTY INTO WESTERN CASS 
COUNTY. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DOWAGIAC...
STEVENSVILLE...BRIDGMAN AND BERRIEN SPRINGS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

&&

LAT...LON 4177 8592 4176 8669 4207 8651 4208 8594

$$

FISHER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this flash flood warning went out at Jun 23, 4:47 PM EDT, 1 hour 1 minute earlier.

Area forecast discussion, Jun 23, 4:47 PM EDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
447 PM EDT MON JUN 23 2014

.SYNOPSIS...
ISSUED AT 429 PM EDT MON JUN 23 2014

WE ARE IN THE WARM HUMID SECTOR OF THE LOW PRESSURE SYSTEM THAT IS
IN THE REGION AND SHOWERS AND THUNDERSTORMS HAVE BEEN MOVING
THROUGH AS A RESULT. SOME OF THESE HAVE BEEN SEVERE. HEAVY
RAINFALL AND DAMAGING WINDS HAVE BEEN THE PRIMARY THREATS. FOR
TONIGHT THE SHOWER AND THUNDERSTORM CHANCES CONTINUE WITH LOW
TEMPERATURES IN THE UPPER 60S TO AROUND 70. SHOWER AND
THUNDERSTORM CHANCES CONTINUE TOMORROW WITH THE LOW PRESSURE
SYSTEM MOVING THROUGH. HIGH TEMPERATURES TOMORROW WILL BE IN THE
UPPER 70S TO LOWER 80S.

&&

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 309 PM EDT MON JUN 23 2014

COMPLICATED NR TERM AGAIN THIS AFTN OWING TO WELL DEFINED COMPOSITE
WMFNT/OUTFLW BNDRY ALIGNED W-E INVOF HIGHWAY 6 AND AHD OF PREFNTL
TROUGH THROUGH WRN IN. FVRBL DESTABILIZATION HAS OCCURRED THROUGH
THIS MORNING W/A SUBSTANTIALLY MOIST AND UNSTABLE AIRMASS IN PLACE
THIS AFTN. MORNING ANALYSIS SHOWS CORRIDOR OF HIGHER/MORE FVRBL MID LVL
FLW POSITIONED UPSTREAM ACRS IL AND XPC AN ISOLATED RISK FOR SVR
STORMS TO DVLP FURTHER THROUGH THIS AFTN INTO EARLY EVENING OVR MOST
OF THE CWA.

GFS/GEM SOLUTIONS LOOK TO BE ON TO SOMETHING FOR LT TONIGHT/TUE PER
DEPICTION OF SRN STREAM DISTURBANCE OVR ERN OK EJECTING NEWD AHD OF
MORE PROMINENT DISTURBANCE SEEN IN VAPOR ACRS SD THIS AFTN AND
FURTHER CEMENTED IN VARIOUS HIGHRES OUTPUT. HWVR NWRN BIAS SEEN IN
SPECTRAL SOLUTIONS WAS DISCOUNTED IN FVR OF HIGHRES SEWD SLANT AND
GENERALLY RELIED ON PRIOR GRIDS FOR DELINEATION OF POP/WX GRADIENT.

&&

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 309 PM EDT MON JUN 23 2014

OTHER THAN AN OUTSIDE CHANCE OF A LINGERING SHOWER IN FAR SE AREAS
AT THE START OF THE PERIOD A BRIEF DRY PERIOD WILL BE IN STORE AS
HIGH PRESSURE ATTEMPTS TO SETTLE IN AND PUSH THE FRONTAL BOUNDARY
SOUTH OF THE REGION. SOMEWHAT LESS HUMID CONDITIONS WILL
ARRIVE...ESPECIALLY ACROSS THE NORTH WITH NEAR OR JUST BELOW NORMAL
TEMPS INTO THURSDAY. HOWEVER...WARM FRONT WILL BEGIN TO RETURN NORTH
LATE THURS NGT INTO FRIDAY AS NORTHERN STREAM DISTURBANCE BUCKLES
THE FLOW AND ALLOW FOR SOUTHERN PUSH OF WARM AND HUMID AIR ONCE
AGAIN. MARGINAL SETUP AT THIS POINT FOR CONVECTIVE CHANCES AND WILL
MAINTAIN SLGT CHC POPS FRI AND FRI NGT AS IT MOVES THROUGH.

SOUTH OF THE FRONT...FORECAST AREA WILL RE-ENTER THE WARM SECTOR
WITH VERY SUMMERY CONDITIONS AS HIGHS CLIMB BACK INTO THE MID 80S
AND DEWPOINTS CLIMB WELL THROUGH THE 60S AND INTO THE LOWER 70S BY
NEXT WEEK. AFTERNOON/EVENING STORMS COULD POP JUST ABOUT ANYWHERE
OVER THE WEEKEND INTO NEXT WEEK BUT NO WAY TO FORECAST THIS FAR OUT
AND NOT WORTHY OF POPS AT THIS STAGE WITH POTENTIAL FOR STRONG
CAPPING WITH VERY WARM AIRMASS.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 119 PM EDT MON JUN 23 2014

MORNING DESTABILIZATION RESULTING IN A VRY MOIST AND UNSTABLE
AIRMASS THIS AFTN. APCH OF PREFNTL TROUGH LEADING TO SCT CONVN
INITIATING ACRS NRN IN AND XPC THIS WILL CONT THROUGH AFTN ESP
INVOF KFWA. HWVR UPSTREAM SUBTLE MCV OVR WRN IL WILL LIKELY YIELD
ANOTHER BAND OF CONVN ALG CLD EDGE SEEN IN VISIBLE OVR NW IN/ERN
IL LTR THIS AFTN.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...LOTHAMER
SHORT TERM...T
LONG TERM...FISHER
AVIATION...T

VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NORTHERNIN.GOV
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Jun 23, 12:36 PM EDT, 5 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1236 PM EDT MON JUN 23 2014

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-240900-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
1236 PM EDT MON JUN 23 2014 /1136 AM CDT MON JUN 23 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS THIS AFTERNOON AND TONIGHT. A
FEW STORMS COULD REACH SEVERE LIMITS WITH A THREAT OF DAMAGING
WINDS THIS AFTERNOON THROUGH EARLY EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE OF THUNDERSTORMS TUESDAY. A FEW STORMS HAVE THE
POTENTIAL FOR ISOLATED WIND GUSTS APPROACHING SEVERE LIMITS ON
TUESDAY...PRIMARILY EAST OF INTERSTATE 69.

A CHANCE OF THUNDERSTORMS RETURNS THURSDAY NIGHT INTO FRIDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-240900-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1236 PM EDT MON JUN 23 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

AREAS OF FOG ARE EXPECTED ACROSS SOUTHEAST LAKE MICHIGAN TODAY AND TONIGHT.

THERE IS ALSO A CHANCE FOR THUNDERSTORMS THIS AFTERNOON AND TONIGHT. THE
STORMS ARE NOT EXPECTED TO REACH SEVERE LEVELS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE OF THUNDERSTORMS THURSDAY NIGHT INTO FRIDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

In the hours before

Local storm report, Jun 23, 4:30 PM EDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
430 PM EDT MON JUN 23 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     MARINE TSTM WIND 2 WNW POTTAWATTOMIE PAR 41.74N  86.91W
06/23/2014  M43 MPH          LMZ046             IN   C-MAN STATION

            MEASURED 38 KNOT GUST AT MICHIGAN CITY MARINE STATION

&&

FISHER
Special weather statement, Jun 23, 4:44 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
444 PM EDT MON JUN 23 2014

INZ003-004-012-232115-
LA PORTE IN-ST. JOSEPH IN-STARKE IN-
444 PM EDT MON JUN 23 2014

...STRONG THUNDERSTORMS TO AFFECT EASTERN LA PORTE...ST. JOSEPH AND
NORTHERN STARKE COUNTIES...

AT 439 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR KINGSFORD HEIGHTS...OR 10 MILES SOUTH OF LA
PORTE...MOVING NORTHEAST AT 35 MPH.

WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING AND BRIEF
HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM. AN ISOLATED WIND GUST
TO 60 MPH IS POSSIBLE.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  GULIVOIRE PARK...
  NORTH LIBERTY...
  LAKEVILLE...
  FISH LAKE AND STILLWELL...
  CRUMSTOWN...
  LYDICK...

THIS INCLUDES INTERSTATE 80 90 IN INDIANA BETWEEN MILE MARKERS 74 AND
78.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4175 8623 4155 8610 4148 8639 4148 8646
      4145 8647 4139 8671 4153 8678
TIME...MOT...LOC 2043Z 243DEG 32KT 4149 8662

FISHER
Local storm report, Jun 23, 5:13 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
513 PM EDT MON JUN 23 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TSTM WND DMG     BUCHANAN                41.83N  86.36W
06/23/2014                   BERRIEN            MI   TRAINED SPOTTER

            SEVERAL 6 INCH DIAMETER LIMBS DOWN

&&

AGD
Local storm report, Jun 23, 5:40 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
540 PM EDT MON JUN 23 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0538 PM     TSTM WND DMG     DOWAGIAC                41.98N  86.11W
06/23/2014                   CASS               MI   911 CALL CENTER

            REPORTS OF TREES DOWN THROUGHOUT THE COUNTY.

&&

NG
Special weather statement, Jun 23, 5:43 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
543 PM EDT MON JUN 23 2014

INZ009-018-232230-
ALLEN IN-DE KALB IN-
543 PM EDT MON JUN 23 2014

...STRONG THUNDERSTORMS MOVING OVER ALLEN AND SOUTHEASTERN DE KALB
COUNTIES...

AT 539 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM GARRETT TO FORT
WAYNE...MOVING NORTHEAST AT 20 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
  GARRETT AND NEW HAVEN...
  AUBURN...
  GRABILL...
  WOODBURN...
  ALTONA AND BUTLER CENTER...
  SAINT JOHNS...

THIS INCLUDES INTERSTATE 469 BETWEEN MILE MARKERS 16 AND 30.

THIS INCLUDES INTERSTATE 69 IN INDIANA BETWEEN MILE MARKERS 307 AND
332.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

LAT...LON 4099 8522 4135 8519 4152 8481 4106 8481
TIME...MOT...LOC 2143Z 235DEG 17KT 4131 8518 4110 8514
Local storm report, Jun 23, 5:45 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
545 PM EDT MON JUN 23 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0543 PM     HAIL             3 W FORT WAYNE          41.07N  85.19W
06/23/2014  M0.75 INCH       ALLEN              IN   TRAINED SPOTTER

&&

NG

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 10:54 AM EDTAreal Flood AdvisoryIWXBranch, Saint Joseph3 hr
Jun 23, 12:59 PM EDTSevere Thunderstorm WarningIWXHillsdale46 min
Jun 23, 4:02 PM EDTSpecial Weather StatementIWXBerrien28 min
Jun 23, 4:16 PM EDTSevere Thunderstorm WarningIWXBerrien44 min
Jun 23, 4:59 PM EDTSevere Thunderstorm WarningIWXBerrien, Cass46 min
Jun 23, 5:40 PM EDTSevere Thunderstorm WarningIWXCass, Saint Joseph50 min
Jun 23, 6:25 PM EDTSevere Thunderstorm WarningIWXBranch, Saint Joseph29 min

Nearby

Flash Flood Warnings in Michigan, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.